# SDR ASAA2025041957381

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 75,544 hours, 39,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING L1 DOOR, FOUND UPPER GUIDE ARM HARDWARE MISSING, CAUSING L1 TO NOT OPEN PROPERLY. GROUNDED - YES. INSTALLED NEW PIN AND ATTACHING HARDWARE TO FWD ENTRY DOOR (L1) UPPER GUIDE ARM REF AMM 52-11-21. L1 DOOR OPS CK GOOD.
